# SDR U0GA120488

- Difficulty date: August 8, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N428NE
- Make and model: Agusta AW139
- Aircraft serial: 41001
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MULTIPLE CAS MESSAGES TO INCLUDE ENG FIRE, BAG FIRE, EEC FAILS NUMEROUS OTHERS.  CAPTAINS A/S, VSI AND ALTIMETER AND NR 2 PI INDICATION FAILED.  (K)
